Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On algebraic equivalence between pairs of linear transformations


Author: Uri Fixman
Journal: Trans. Amer. Math. Soc. 113 (1964), 424-453
MSC: Primary 15.05
MathSciNet review: 0169855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.05

Retrieve articles in all journals with MSC: 15.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0169855-5
PII: S 0002-9947(1964)0169855-5
Article copyright: © Copyright 1964 American Mathematical Society